Akio Kawauchi
Akio Kawauchi
Emeritus Professor, Osaka City University Advanced Mathematical Institute
Verified email at sci.osaka-cu.ac.jp - Homepage
TitleCited byYear
A survey of knot theory
A Kawauchi
Birkhäuser, Basel, 1996
910*1996
Descriptions on surfaces in four- space, I : Normal forms
A Kawauchi, T Shibuya, S Suzuki
Math. Sem. Notes, Kobe Univ. 10 (1982), 75-125, 1982
1441982
Proposals for unknotted surfaces in four-spaces
F Hosokawa, A Kawauchi
Osaka J. Math. 16, 233-248, 1979
1021979
Algebraic classification of linking pairings on 3-manifolds
A Kawauchi, S Kojima
Mathematische Annalen 253 (1), 29-42, 1980
1001980
Polynomials of amphicheiral knots
R Hartley, A Kawauchi
Mathematische Annalen 243 (1), 63-70, 1979
711979
Almost identical imitations of (3, 1)-dimensional manifold pairs
A Kawauchi
Osaka J. Math. 26, 743-758, 1989
571989
The invertibility problem on amphicheiral excellent knots
A Kawauchi
Proceedings of the Japan Academy, Series A, Mathematical Sciences 55 (10 …, 1979
531979
On the Alexander polynomials of cobordant links
A Kawauchi
Osaka J. Math. 15, 151-159, 1978
501978
On coefficient polynomials of the skein polynomial of an oriented link
A Kawauchi
Kobe J. Math 11 (1), 49-68, 1994
461994
On quadratic forms of 3-manifolds
A Kawauchi
Inventiones mathematicae 43 (2), 177-198, 1977
461977
Three dualities on the integral homology of infinite cyclic coverings of manifolds
A Kawauchi
Osaka J. Math. 23, 633-651, 1986
421986
Lectures on knot theory
A Kawauchi
Kyoritsu shuppan, 2007
372007
Classfication of pretzel knots
A Kawauchi
Kobe journal of mathematics 2, 11-22, 1985
341985
On links not cobordant to split links
A Kawauchi
Topology 19 (4), 321-334, 1980
331980
An imitation theory of manifolds
A Kawauchi
Osaka J. Math. 26, 447-464, 1989
271989
On pseudo-ribbon surface-links
A Kawauchi
Journal of Knot Theory and Its Ramifications 11 (07), 1043-1062, 2002
252002
Imitation of (3, 1)-dimensional manifold pairs
A Kawauchi
Sugaku Expositions 2, 141-156, 1989
231989
On the integral homology of infinite cyclic coverings of links
A Kawauchi
Kobe J. Math 4 (1), 31-41, 1987
231987
On alternation numbers of links
A Kawauchi
Topology and its Applications 157 (1), 274-279, 2010
212010
A tabulation of 3-manifolds via Dehn surgery
A Kawauchi
Boletin de la Sociedad Matematica Mexicana 3 (10), 279-304, 2004
202004
The system can't perform the operation now. Try again later.
Articles 1–20